Epilepsy Community
High GGT with Dilantin use
About This Community:

This patient support community is for discussions relating to epilepsy, safety, school issues, and transportation issues.

Font Size:
A
A
A
Background:
Blank
Blank
Blank
Blank Blank

High GGT with Dilantin use

The generic brand of dilantin has caused me to have seizures in the past; so I've continued to take the brand dilantin for 30 years.  My GGT was recently 318, but a liver US was negative.  Due to the high possibility of seizure, I've been very reluctant to try other meds; but I'm wondering at what point does it become necessary?  What would be your next recommendation?  Thank you very much.
Post a Comment
To
MedHelp Health Answers
Recent Activity
7033493_tn?1387276344
Blank
tinylotus85 commented on tinylotus85's status
Oct 25
1780921_tn?1384615710
Blank
flipper336 "I hear and I forget. I see... Comment
Oct 22
Avatar_f_tn
Blank
teddybears4ever2 I love to workout Comment
Oct 19
Top Neurology Answerers
1780921_tn?1384615710
Blank
flipper336
Chandler, AZ
Avatar_f_tn
Blank
teddybears4ever2
Minneapolis, MN
5466288_tn?1410488785
Blank
cramp_n_mystyle
Greensburg, IN
Epilepsy Community Resources
RSS Expert Activity
469720_tn?1388149949
Blank
Abdominal Aortic Aneurysm-treatable... Blank
Oct 04 by Lee Kirksey, MDBlank
242532_tn?1269553979
Blank
The 3 Essentials to Ending Emotiona...
Sep 18 by Roger Gould, M.D.Blank
242532_tn?1269553979
Blank
Control Emotional Eating with this ...
Sep 04 by Roger Gould, M.D.Blank
Top Neurology Answerers
1780921_tn?1384615710
Blank
flipper336
Chandler, AZ
Avatar_f_tn
Blank
teddybears4ever2
Minneapolis, MN
5466288_tn?1410488785
Blank
cramp_n_mystyle
Greensburg, IN